Wikimedia Conference 2016/Schedule

From Meta, a Wikimedia project coordination wiki
Jump to: navigation, search

Below you can find the schedules for the pre-conference and conference days.

Pre-Conference[edit]

Wednesday 20 April[edit]

Room 1 Room 2
(Exchange sessions) (Workshop sessions)
9:00 Leadership Orientation

Optional early-bird for community mentors

10:00 Welcome and Orientation
10:45 Coffee/Tea Break
11:00 Tools Rotations: Logic Models, Outcome Mapping,
Survey Questions, SMART Targets
ABCDs of Storytelling
12:15 CPS and fac roles Orientation
13:00 Lunch (& Unconference topic voting)
14:00 Unconference Rounds Project Management Tools
15:15 Coffee/Tea Break
15:30 Data Use Rotations Partnerships Triangle
16:30 Plenary Review Day 1
17:30 Fail Fest with Dinner Snacks

Thursday 21 April[edit]

Room 1 Room 2
(Exchange sessions) (Workshop sessions)
9:30 Orientation to Day 2
10:00 GLAM-Wiki and The Wikipedia Library Building a Communications Strategy
10:45 Coffee/Tea Break
11:00 Tools Rotations: Dashboard, Magic Button, Category Tools, Phab 101 Building a community: Practices in volunteer engagement
12:00 Lightning Talks Lightning Talks overflow if needed
13:00 Lunch
14:00 Participatory processes role play Social Media
15:15 Coffee/Tea Break
15:30 Lightning Talks Education
16:30 Plenary Review Day 2
18:00
-
23:00
Get-together and
dinner snack at
Wikimedia Deutschland's office

Main Conference[edit]

Friday 22 April 2016[edit]

Start time Room A Room E Room D
08:30 Walk-in, registration, coffee
09:00
09:30 Welcome & Introduction
10:00 1 Warm up
10:30
11:00 10 Why Does Impact Matter? 19 Orientation for Newcomers

to the Wikimedia movement

11:30 11 Orientation Session for the Impact Track
12:00 Lunch (90 min)
12:30
13:00
Start time Room A Room E Room D
13:30 12 Impact

Working Session

21 WMF Grantmaking 23 How to Connect the

Movement with Social Media

14:00
14:30 9 Affiliates Partnership

Program (PC&L)

22 GLAM Partnerships

with Wikidata

15:00
15:30 Break (30 min)
16:00 34 Growth of a small

chapter to a successful one

25 The Technical

Wishes Project

16:30
17:00 28 Lightning Talks I 30: How to get external

funds for your organization

17:30
18:00 Get-together and
dinner snack at
Wikimedia Deutschland's office
Social meet-ups at

the conference venue

19:00
20:00
21:00
22:00

Saturday 23 April 2016[edit]

Start time Room A Room E Room D Room B
09:00 Walk-in, coffee
09:30 Welcome
10:00 2: Opening Session for the

How to Move Forward Track

Impact Working

Sessions (optional)

27 Volunteer engagement

in Wikimedia projects

Free room, bookable

at the registration desk

(for small groups,

meet-ups, etc.)

10:30
11:00 20 Organising a

GLAM partnership being a user group

11:30 Group photo
12:00 4 Meet the WMF Interim ED

and WMF staff

26 How to

become GLAM proof

33 Learn more
about strategy processes
Impact Working
Sessions (optional)
12:30
13:00 Lunch (90 min) Communications meetup
13:30
14:00
Start time Room A Room E Room D Room B
14:30 3 Meet the WMF

Board of Trustees

16 Capturing Social Change

Through Outcome Mapping

29 Community health:

what can (not) be done?

Free room, bookable

at the registration desk

(for small groups,

meet-ups, etc.)

15:00
15:30 17 Listening to

community voices

using surveys

24 10 Things You Can Do

to Improve

Your Communications

16:00
16:30 Break (30 min)
17:00 5 WMF Strategy and

Annual Plan

28 Lightning Talks II 31 Create your own metrics:

examples from Wikimedia France

and Wikimedia UK

Free room, bookable

at the registration desk

(for small groups,

meet-ups, etc.)

17:30
18:00
18:30 Party at HomeBase Lounge
19:00
20:00
...
01:00

Sunday 24 April 2016[edit]

Start time Room A Room E Room D Room B
10:00 Walk-in, coffee
10:30 Welcome
11:00 15 Global Metrics

Retrospective and Revision

7 Affiliate Selected

Board seats (open)

Free room, bookable

at the registration desk

(for small groups, meet-ups, etc.)

11:30
12:00 6 ED Search 8 Affiliate Selected

Board seats (closed)

12:30
13:00 Lunch (90 min) Room already booked
13:30
14:00
Start time Room A Room E Room D Room B
14:30 Wrap-up of the

How to Move Forward track

& Impact track

Free room, bookable

at the registration desk

(for small groups, meet-ups, etc.)

15:00
15:30 Break (15 min)
15:45 32 Bridges between

Wikimania & WMCON

16:00
16:30 Feedback and good-bye
17:00
17:30 Get-together and
dinner snack at
Wikimedia Deutschland's office
18:00
19:00
20:00
21:00
22:00

Contact[edit]

  • Please contact Cornelius Kibelka (WMDE) (cornelius.kibelka@wikimedia.de) for any comments, remarks or feedback regarding the programme.